MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ CRYSTAL¿ GRAM-POSITIVE ID SYSTEM; GRAM POSITIVE IDENTIFICATION PANEL

BECTON, DICKINSON & CO. (SPARKS) BD BBL¿ CRYSTAL¿ GRAM-POSITIVE ID SYSTEM; GRAM POSITIVE IDENTIFICATION PANEL
Model Number 245240
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd bbl¿ crystal¿ gram-positive id system experienced discrepant label information.The following information was provided by the initial reporter: batch difference.They delivered this material with a certain batch, but when the client uncovered the box, the material inside had another batch that did not appear on the page.
 
Additional Manufacturer Narrative
Medical device lot #: an invalid lot # of 1309615 was provided.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
The following fields were updated due to corrected information: d.4.Medical device lot #: 1309615.H.6.Investigation: this complaint is for discrepant batch numbers and expiration dates when using kit crystal gram-positive id (245240) batch number 1309615.Photos were provided for investigation.The photos show the various kit products with the corresponding batch numbers and expiration dates.The products in the kit will and should have different batch numbers and expiration dates.The expiration date chosen for the certificate of analysis is the shortest or closest expiration date of all the products in the kit.This complaint is not confirmed.A review of quality notifications revealed no quality notifications generated for the complaint batch.A review of complaints revealed no additional complaints on this batch.Complaint trending identified no trends related to this defect.Bd id/ast plant quality will continue to monitor for trends and take action as necessary.
 
Event or Problem Description

Brand Name
BD BBL¿ CRYSTAL¿ GRAM-POSITIVE ID SYSTEM
Common Device Name
GRAM POSITIVE IDENTIFICATION PANEL
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13536918
Report Number1119779-2022-00241
Device Sequence Number14510053
Product Code LQL
UDI-Device Identifier30382902452400
UDI-Public30382902452400
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K961968
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number245240
Device Catalogue Number245240
Device Lot Number1309615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown